Keywords : Differential Equation


Solution of Nonlinear 2nd Order Multi-Point BVP By Semi-Analytic Technique

Luma N.M. Tawfiq; Mariam M. Hilal

AL-Rafidain Journal of Computer Sciences and Mathematics, 2013, Volume 10, Issue 2, Pages 113-121
DOI: 10.33899/csmj.2013.163478

In this paper, we present new algorithm for the solution of the nonlinear second order multi-point boundary value problem with suitable multi boundary conditions. The algorithm is based on the semi-analytic technique and the solutions are calculated in the form of a rapid convergent series. It is observed that the method gives more realistic series of solutions that converge very rapidly in physical problems. Illustrative examples are provided to demonstrate the efficiency and simplicity of the proposed method in solving this type of multipoint boundary value problems.